NAOC Open IR  > 星系宇宙学研究部
Black holes in the Universe: Generalized Lemaitre-Tolman-Bondi solutions
Gao, Changjun1; Chen, Xuelei1; Shen, You-Gen2,3,4; Faraoni, Valerio5
2011-11-29
Source PublicationPHYSICAL REVIEW D
Volume84Issue:10
AbstractWe present newexact solutions which presumably describe black holes in the background of a spatially flat, pressureless dark-matter-or dark matter plus dark energy (DM + DE)- or quintom-dominated Universe. These solutions generalize Lemaitre-Tolman-Bondi metrics. For a dark-matter- or (DM + DE)-dominated universe, the area of the black hole apparent horizon (AH) decreases with the expansion of the Universe while that of the cosmic AH increases. However, for a quintom-dominated universe, the black hole AH first shrinks and then expands, while the cosmic AH first expands and then shrinks. A (DM + DE)-dominated universe containing a black hole will evolve to the Schwarzschild-de Sitter solution with both AHs approaching constant size. In a quintom-dominated universe, the black hole and cosmic AHs will coincide at a certain time, after which the singularity becomes naked, violating cosmic censorship.
DOI10.1103/PhysRevD.84.104047
Indexed BySCI
Language英语
WOS IDWOS:000297477200005
Citation statistics
Cited Times:18[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/7970
Collection星系宇宙学研究部
Affiliation1.Chinese Acad Sci, Natl Astron Observ, Beijing 100012, Peoples R China
2.Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China
3.Joint Inst Galaxy & Cosmol SHAO, Shanghai 200030, Peoples R China
4.USTC, Shanghai 200030, Peoples R China
5.Bishops Univ, Dept Phys, Sherbrooke, PQ J1M 1Z7, Canada
Recommended Citation
GB/T 7714
Gao, Changjun,Chen, Xuelei,Shen, You-Gen,et al. Black holes in the Universe: Generalized Lemaitre-Tolman-Bondi solutions[J]. PHYSICAL REVIEW D,2011,84(10).
APA Gao, Changjun,Chen, Xuelei,Shen, You-Gen,&Faraoni, Valerio.(2011).Black holes in the Universe: Generalized Lemaitre-Tolman-Bondi solutions.PHYSICAL REVIEW D,84(10).
MLA Gao, Changjun,et al."Black holes in the Universe: Generalized Lemaitre-Tolman-Bondi solutions".PHYSICAL REVIEW D 84.10(2011).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gao, Changjun]'s Articles
[Chen, Xuelei]'s Articles
[Shen, You-Gen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gao, Changjun]'s Articles
[Chen, Xuelei]'s Articles
[Shen, You-Gen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gao, Changjun]'s Articles
[Chen, Xuelei]'s Articles
[Shen, You-Gen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.